International Journal of Wavelets, Multiresolution and Information Processing, ( ISI ), Volume (10), No (4), Year (2012-6) , Pages (1250038-1250038)

Title : ( Continuous Wavelet Transform on Homogeneous Space )

Authors: fatemeh esmaeelzadeh , Rajab Ali Kamyabi Gol , Reihaneh Raisi Tousi ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Let G be a locally compact group with a compact subgroup H. We define a square integrable representation of a homogeneous space G/H on a Hilbert space H. The reconstruction formula for G/H is established and as a result it is concluded that the set of admissible vectors is path connected. The continuous wavelet transform on G/H is defined and it is shown that the range of the continuous wavelet transform is a reproducing kernel Hilbert space. Moreover, we obtain a necessary and sufficient condition for the continuous wavelet transform to be onto.

Keywords

Homogeneous space; square integrable representation; admissible wavelet; continuous wavelet transform; reproducing kernel Hilbert
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1028942,
author = {Esmaeelzadeh, Fatemeh and Kamyabi Gol, Rajab Ali and Raisi Tousi, Reihaneh},
title = {Continuous Wavelet Transform on Homogeneous Space},
journal = {International Journal of Wavelets, Multiresolution and Information Processing},
year = {2012},
volume = {10},
number = {4},
month = {June},
issn = {0219-6913},
pages = {1250038--1250038},
numpages = {0},
keywords = {Homogeneous space; square integrable representation; admissible wavelet; continuous wavelet transform; reproducing kernel Hilbert space.},
}

[Download]

%0 Journal Article
%T Continuous Wavelet Transform on Homogeneous Space
%A Esmaeelzadeh, Fatemeh
%A Kamyabi Gol, Rajab Ali
%A Raisi Tousi, Reihaneh
%J International Journal of Wavelets, Multiresolution and Information Processing
%@ 0219-6913
%D 2012

[Download]